Tags

Type your tag names separated by a space and hit enter

[Severe flecainide acetate poisoning. Apropos of a case].
Arch Mal Coeur Vaiss. 1999 Feb; 92(2):273-7.AM

Abstract

Poisoning with flecainide acetate is rare and associated with a high mortality. This usually occurs after massive ingestion but can also be observed during therapeutic overdose in patients with renal failure or with amiodarone therapy. The prognostic depends on the haemodynamic and rhythmic effects of the overdose one sign of which is widening of the QRS complexes. Major sodium bicarbonate or lactate infusion is the generally prescribed treatment. The authors report one case of a patient with renal failure on amiodarone who survived a severe flecainide acetate overdose.

Authors+Show Affiliations

Division de cardiologie, Hôpitaux universitaires de Genève, Suisse.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
English Abstract
Journal Article
Review

Language

fre

PubMed ID

10078349

Citation

Maury, P, et al. "[Severe Flecainide Acetate Poisoning. Apropos of a Case]." Archives Des Maladies Du Coeur Et Des Vaisseaux, vol. 92, no. 2, 1999, pp. 273-7.
Maury P, Vuille C, Metzger J, et al. [Severe flecainide acetate poisoning. Apropos of a case]. Arch Mal Coeur Vaiss. 1999;92(2):273-7.
Maury, P., Vuille, C., Metzger, J., Veragut, B., Schoenenberger, I., Elamly, A., & Chevrolet, J. C. (1999). [Severe flecainide acetate poisoning. Apropos of a case]. Archives Des Maladies Du Coeur Et Des Vaisseaux, 92(2), 273-7.
Maury P, et al. [Severe Flecainide Acetate Poisoning. Apropos of a Case]. Arch Mal Coeur Vaiss. 1999;92(2):273-7. PubMed PMID: 10078349.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Severe flecainide acetate poisoning. Apropos of a case]. AU - Maury,P, AU - Vuille,C, AU - Metzger,J, AU - Veragut,B, AU - Schoenenberger,I, AU - Elamly,A, AU - Chevrolet,J C, PY - 1999/3/17/pubmed PY - 1999/3/17/medline PY - 1999/3/17/entrez SP - 273 EP - 7 JF - Archives des maladies du coeur et des vaisseaux JO - Arch Mal Coeur Vaiss VL - 92 IS - 2 N2 - Poisoning with flecainide acetate is rare and associated with a high mortality. This usually occurs after massive ingestion but can also be observed during therapeutic overdose in patients with renal failure or with amiodarone therapy. The prognostic depends on the haemodynamic and rhythmic effects of the overdose one sign of which is widening of the QRS complexes. Major sodium bicarbonate or lactate infusion is the generally prescribed treatment. The authors report one case of a patient with renal failure on amiodarone who survived a severe flecainide acetate overdose. SN - 0003-9683 UR - https://www.unboundmedicine.com/medline/citation/10078349/[Severe_flecainide_acetate_poisoning__Apropos_of_a_case]_ L2 - https://medlineplus.gov/kidneyfailure.html DB - PRIME DP - Unbound Medicine ER -